| Model Number |
750170 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One sample was received without its original packaging in used conditions.No damage was detected during visual inspection.When measuring the cuff, the percentage for the symmetry was 41.17%.This result is over 33.3% that is the minimum acceptable for air cuff.Based on the test, the unit is within spec.The complaint is not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that device's balloon was inflating asymmetrically.No patient injury was reported.